# SDR SWIA200211523

- Difficulty date: November 13, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 38,515 hours, 47,264 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: SELOC19EG
- Part serial: 232A
- Condition: Erratic
- Location: Lt Engine
- Part time: 5,855 hours, 7,468 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ERRATIC T6 INDICATIONS, FLUCTUATING AS MUCH AS 100 PERCENT, ON THE LT ENGINE.  ALL OTHER GAUGES REMAINED NORMAL.  NO SURGING OF ENGINE HEARD OF FELT.  REPLACED NR 1 T6 INDICATOR.  RAN ENGINE.  ALL INDICATIONS NORMAL.
